# SDR DALA1134409222

- Difficulty date: December 7, 2007
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 25,496 hours, 17,852 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Condition: Cracked
- Location: Lt Mlg Door
- Component part number: UNK
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR PAN CRACK REPAIR.  REPAIRED PER BOEING MESSAGE 1-691375741-2.
